Jiu Ding
TitelCiteras avÅr
Eigenvalues of rank-one updated matrices with some applications
J Ding, A Zhou
Applied Mathematics Letters 20 (12), 1223-1226, 2007
1082007
Finite approximations of Frobenius-Perron operators. A solution of Ulam's conjecture to multi-dimensional transformations
J Ding, A Zhou
Physica D: Nonlinear Phenomena 92 (1-2), 61-68, 1996
931996
A generalization of a classic theorem in the perturbation theory for linear operators
J Ding, LJ Huang
Journal of mathematical analysis and applications 239 (1), 118-123, 1999
781999
Markov finite approximation of Frobenius-Perron operator
J Ding, TY Li
Nonlinear Analysis: Theory, Methods & Applications 17 (8), 759-772, 1991
751991
Nonnegative matrices, positive operators, and applications
J Ding, A Zhou
World Scientific Publishing Company, 2009
74*2009
High order approximation of the Frobenius-Perron operator
J Ding, Q Du, TY Li
Applied Mathematics and Computation 53 (2-3), 151-171, 1993
551993
Statistical properties of deterministic systems
J Ding, A Zhou
Springer Science & Business Media, 2010
442010
Representations for Moore-Penrose inverses in Hilbert spaces
Y Wei, J Ding
Applied Mathematics Letters 14 (5), 599-604, 2001
442001
On the perturbation of the least squares solutions in Hilbert spaces
J Ding, LJ Huang
Linear Algebra and its Applications 212, 487-500, 1994
411994
New perturbation results on pseudo-inverses of linear operators in Banach spaces
J Ding
Linear algebra and its applications 362, 229-235, 2003
342003
Least squares approximations to lognormal sum distributions
L Zhao, J Ding
IEEE Transactions on Vehicular Technology 56 (2), 991-997, 2007
322007
On the continuity of generalized inverses of linear operators in Hilbert spaces
J Ding, LJ Huang
Linear algebra and its applications 262, 229-242, 1997
321997
A convergence rate analysis for Markov finite approximations to a class of Frobenius-Perron operators
J Ding, TY Li
Nonlinear Analysis: Theory, Methods & Applications 31 (5-6), 765-777, 1998
311998
Spectral solutions of the Yang–Baxter matrix equation
J Ding, NH Rhee
Journal of Mathematical Analysis and Applications 402 (2), 567-573, 2013
282013
Perturbation of generalized inverses of linear operators in Hilbert spaces
J Ding, LJ Huang
Journal of mathematical analysis and applications 198 (2), 506-515, 1996
281996
Piecewise linear Markov approximations of Frobenius-Perron operators associated with multi-dimensional transformations
J Ding, AH Zhou
Nonlinear Analysis: Theory, Methods & Applications 25 (4), 399-408, 1995
281995
The projection method for computing multidimensional absolutely continuous invariant measures
J Ding, A Zhou
Journal of Statistical Physics 77 (3-4), 899-908, 1994
251994
Projection solutions of Frobenius-Perron operator equations
J Ding, TT Li
International Journal of Mathematics and Mathematical Sciences 16 (3), 465-484, 1993
251993
A maximum entropy method for solving Frobenius-Perron operator equations
J Ding
Applied mathematics and computation 93 (2-3), 155-168, 1998
241998
Finite approximations of Markov operators
J Ding, TY Li, A Zhou
Journal of Computational and Applied Mathematics 147 (1), 137-152, 2002
222002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20